zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The constant variation formulae for singular fractional differential systems with delay. (English) Zbl 1189.34153
Summary: This paper considers the Caputo singular fractional differential systems with delay, and the Riemann-Liouville singular fractional differential systems with delay. A new function $\alpha - \delta $ is defined. By the $D$ - inverse matrix and $\alpha - \delta $ function, two fundamental solutions are given. The constant variation formulae for singular fractional differential systems with delay are obtained.

34K37Functional-differential equations with fractional derivatives
26A33Fractional derivatives and integrals (real functions)
45J05Integro-ordinary differential equations
Full Text: DOI
[1] Das, Shantanu: Functional fractional calculus for system identification and controls, (2008) · Zbl 1154.26007
[2] Podlubny, I.: Fractional differential equations, (1999) · Zbl 0924.34008
[3] Miller, K. S.; Boss, B.: An introduction to the fractional calculus and fractional differential equations, (1993)
[4] Lakshmikantham, V.: Theory of fractional functional differential equations, Nonlinear analysis 69, No. 10, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[5] Zhou, Yong: Existence and uniqueness of fractional functional differential equations with unbounded delay, International journal of dynamical systems and differential equations 4, No. 1, 239-244 (2008) · Zbl 1175.34081 · doi:10.1504/IJDSDE.2008.022988
[6] Bonilla, B.; Rivero, M.; Trujillo, J. J.: On systems of linear fractional differential equations with constant coefficients, Applied mathematics and computation 187, No. 1, 68-78 (2007) · Zbl 1121.34006 · doi:10.1016/j.amc.2006.08.104
[7] Arikoglu, Aytac; Ozkol, Ibrahim: Solution of fractional differential equations by using differential transform method, Chaos, solitons, fractals 34, No. 5, 1473-1481 (2007) · Zbl 1152.34306 · doi:10.1016/j.chaos.2006.09.004
[8] Ibrahim, Rabha W.; Momani, Shaher: On the existence and uniqueness of solutions of a class of fractional differential equations, Journal of mathematical analysis and applications 334, No. 1, 1-10 (2007) · Zbl 1123.34302 · doi:10.1016/j.jmaa.2006.12.036
[9] Araya, Daniela; Lizama, Carlos: Almost automorphic mild solutions to fractional differential equations, Nonlinear analysis 69, No. 11, 3692-3705 (2008) · Zbl 1166.34033 · doi:10.1016/j.na.2007.10.004
[10] Hale, Jack K.; Lunel, Sjoerd M. Verduyn: Introduction to functional differential equations, (1992) · Zbl 0787.34002
[11] Wei, Jiang: The degenerate differential systems with delay, (1998) · Zbl 0938.34068
[12] Thomas Erneux, Applied Delay Differential Equations, Acta Mathematica¬†Scientia, Springer Science-Business Media, LLC, 2009 · Zbl 1201.34002
[13] Wei, Jiang: Eigenvalue and stability of singular differential delay systems, Journal of mathematical analysis and applications 297, 305-316 (2004) · Zbl 1063.34052 · doi:10.1016/j.jmaa.2004.05.008
[14] Wei, Jiang; Song, Wenzhong: Controllability of singular systems with control delay, Automatica 37, 1873-1877 (2001) · Zbl 1058.93012 · doi:10.1016/S0005-1098(01)00135-2
[15] Byers, Ralph; Kunkel, Peter; Mehrmann, Volker: Regularization of linear descriptor systems with variable coefficients, SIAM journal on control and optimization 35, No. 1, 117-133 (1997) · Zbl 0895.93026 · doi:10.1137/S0363012994278936
[16] Dai, L.: Singular control systems, (1989) · Zbl 0669.93034
[17] Campbell, S. L.: Singular systems of differential equation (II), (1982) · Zbl 0482.34008